An infinite number of nonnegative solutions for iterative system of singular fractional order Boundary value problems

Document Type : Research Paper


Department of Applied Mathematics, College of Science and Technology, Andhra University, Visakhapatnam, 530003-India.


In this paper, we consider the iterative system of singular Rimean-Liouville fractional-order boundary value problems with Riemann-Stieltjes integral boundary conditions involving increasing homeomorphism and positive homomorphism operator(IHPHO). By using Krasnoselskii’s cone fixed point theorem in a Banach space, we derive sufficient conditions for the existence of an infinite number of nonnegative solutions. The sufficient conditions are also derived for the existence of a unique nonnegative solution to the addressed problem by fixed point theorem in complete metric space. As an application, we present an example to illustrate the main results.


  • [1]           R. P. Agarwal, M. Belmekki, and M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative, Adv. Differ. Equ., 2009(2009), 981728.
  • [2]           J. Alidousti and E. Ghafari, Stability and bifurcation of fractional tumor-immune model with time delay, Comput. Methods Differ. Equ., (2020). doi: 10.22034/cmde.2020.37915.1672
  • [3]           D. Baleanu, P. Agarwal, R. K. Parmar, et al., Extension of the fractional derivative operator of the Riemann-Liouville, J. Nonlinear Sci. Appl., 10(2017), 2914–2924.
  • [4]           A. Cabada and G. Wang, Positive solutions of nonlinear fractional differential equations with integral boundary value conditions, J. Math. Anal. Appl., 389 (2012), 403–411.
  • [5]           M. J. De Lemos, Turbulence in Porous Media: Modeling and Applications, Elsevier, 2012.
  • [6]           K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, New York, 1985.
  • [7]           K. Diethelm, Lectures Notes in Mathematics. The Analysis of Fractional Differential Equations, Springer, Berlin, 2010.
  • [8]           S. M. Ege and F. S. Topal, Existence of positive solutions for fractional order boundary value problems, J. Applied Anal. Comp., 7(2) (2017), 702–712.
  • [9]           F. T. Fen, I. Y. Karaca, and O. B. Ozen, Positive solutions of boundary value problems for p-Laplacian fractional differential equations, Filomat, 31(5) (2017), 1265–1277.
  • [10]         D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, 1988.
  • [11]         N. Heymans and I. Podlubny, Physical interpretation of initial conditions for fractional differ- ential equations with Riemann-Liouville fractional derivatives, Rheol. Acta, 45(2006), 765–771.
  • [12]         K. Hosseini, Z. Ayati, and R. Ansari, Application of the invariant subspace method in con- junction with the fractional Sumudu’s transform to a nonlinear conformable time-fractional dispersive equation of the fifth order, Comput. Methods Differ. Equ., 7(3) (2019), 359–369.
  • [13]         S. Ji and D. Yang, Solutions to Riemann-Liouville fractional integrodifferential equations via fractional resolvents, Adv. Differ. Equ., 2019(2019), 524.
  • [14]         A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Dif- ferential Equations, Elsevier B. V, Amsterdam, 2006.
  • [15]         L. S. Leibenson, General problem of the movement of a compressible fluid in a porous medium, Izvestiia Akademii Nauk Kirgizskoi, SSR 9(1983), 7–10.
  • [16]         X. Liu, M. Jia,and W. Ge, Multiple solutions of a p-Laplacian model involving a fractional derivative, Adv. Difference Equ., 2013(1) (2013), 126.
  • [17]         X. Liu, M. Jia, and X. Xiang, On the solvability of a fractional differential equation model involving the p-Laplacian operator, Comput. Math. Appl., 64(10) (2012), 3267–3275.
  • [18]         Z. H. Liu and L. Lu, A class of BVPs for nonlinear fractional differential equations with p- Laplacian operator, Electron. J. Qual. Theory Differ. Equ., 70 (2012), 1–16.
  • [19]         A. L. Ljung, V. Frishfelds, T. S. Lundstrm, and B. D. Marjavaara, Discrete and continuous modeling of heat and mass transport in drying of a bed of iron ore pellets, Drying Technol., 30(7) (2012), 760–773.
  • [20]         H. Lu, Z. Han, S. Sun, and J. Liu, Existence on positive solutions for boundary value problems of nonlinear fractional differential equations with p-Laplacian, Adv. Differ. Equ., 2013(1) (2013), 30.
  • [21]         F. Miao, C. Zhou, and Y. Song, Existence and uniqueness of positive solutions to boundary value problem with increasing homeomorphism and positive homomorphism operator, Adv. Differ. Equ., 2014(20) (2014).
  • [22]         K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, USA, 1993.
  • [23]         S. Padhi, J. R. Graef, and S. Pati, Multiple positive solutions for a boundary value problem with nonlinear nonlocal Riemann-Stieltjes integral boundary conditions, Frac. Cal. Appl. Anal., 21(3) (2018), 716–745.
  • [24]         I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.
  • [25]         K. R. Prasad, B. M. B. Krushna, and L. T. Wesen, Existence results for positive solutions to iterative systems of four-point fractional order boundary value problems in a Banach Space., Asian-Europian Journal of Mathematics, 13(4) (2020), 1-16.
  • [26]         K. R. Prasad, M. Khuddush, and M. Rashmita, Denumerably many positive solutions for sin- gular iterative system of fractional differential equation with R-L fractional integral boundary conditions, J. Math. Model., (2020). doi: 10.22124/jmm.2020.16598.1441
  • [27]         K. R. Prasad, M. Khuddush, and M. Rashmita, Denumerably many positive soutions for it- erative system of singular fractional order boundary value problems. J. Adv. Math. Stud. (ac- cepted).
  • [28]         J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in fractional calculus: theoretical developments and applications in physics and engineering., Springer, Dordrecht, 2007.
  • [29]         G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, 1993.
  • [30]         X. S. Tang, C. Y. Yan, and Q. Liu, Existence of solutions of two-point boundary value problems for fractional p-Laplace differential equations at resonance, J. Appl. Math. Comput. 41(1-2) (2013), 119–131.
  • [31]         D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory A., (2012), 94.
  • [32]         W.Yang, Positive solution for fractional q-difference boundary value problems with p-Laplacian operator, Bull. Malays. Math. Soc., 36 (2013), 1195–1203.
  • [33]         K. Zhao and J. Liu, Multiple monotone positive solutions of integral BVPs for a higher-order fractional differential equation with monotone homomorphism, Adv. Difference Equ., 2016(1) (2016), 20.
  • [34]         Y. Zhao, H. Chen, and L. Huang, Existence of positive solutions for nonlinear fractional func- tional differential equation, Comput. Math. Appl. 64(10) (2012), 3456–3467.
  • [35]         Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014.